# SDR CALA0100098

- Difficulty date: February 2, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO LT TIE DOWN TRACK CORRODED AT FS 522 - 788.  THE TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-30-2 AND 53-05, FIGURE 6.
